Skip to main content Accessibility help
×
Home
Hostname: page-component-55597f9d44-qcsxw Total loading time: 0.252 Render date: 2022-08-17T07:53:57.202Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "useRatesEcommerce": false, "useNewApi": true } hasContentIssue true

RIEMANN–HILBERT CORRESPONDENCE FOR MIXED TWISTOR ${\mathcal{D}}$-MODULES

Published online by Cambridge University Press:  19 May 2017

Teresa Monteiro Fernandes
Affiliation:
Centro de Matemática e Aplicações Fundamentais – Centro de investigação Operacional e Departamento de Matemática da FCUL, Edifício C 6, Piso 2, Campo Grande, 1700, Lisboa, Portugal (mtfernandes@fc.ul.pt)
Claude Sabbah
Affiliation:
CMLS, École polytechnique, CNRS, Université Paris-Saclay, F–91128 Palaiseau cedex, France (Claude.Sabbah@polytechnique.edu)http://www.math.polytechnique.fr/perso/sabbah

Abstract

We introduce the notion of regularity for a relative holonomic ${\mathcal{D}}$-module in the sense of Monteiro Fernandes and Sabbah [Internat. Math. Res. Not. (21) (2013), 4961–4984]. We prove that the solution functor from the bounded derived category of regular relative holonomic modules to that of relative constructible complexes is essentially surjective by constructing a right quasi-inverse functor. When restricted to relative ${\mathcal{D}}$-modules underlying a regular mixed twistor ${\mathcal{D}}$-module, this functor satisfies the left quasi-inverse property.

Type
Research Article
Copyright
© Cambridge University Press 2017 

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

Footnotes

The research of TMF was supported by Fundação para a Ciência e Tecnologia UID/MAT/04561/2013. The research of CS was supported by the grant ANR-13-IS01-0001-01 of the Agence nationale de la recherche.

References

D’Agnolo, A., Guillermou, S. and Schapira, P., Regular holonomic D[[ℏ]]-modules, Publ. Res. Inst. Math. Sci., Kyoto Univ. 47(1) (2011), 221255.CrossRefGoogle Scholar
Deligne, P., Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Volume 163 (Springer, Berlin, Heidelberg, New York, 1970).CrossRefGoogle Scholar
Edmundo, M. J. and Prelli, L., Sheaves on 𝓣-topologies, J. Math. Soc. Japan 68(1) (2016), 347381.CrossRefGoogle Scholar
Hotta, R., Takeuchi, K. and Tanisaki, T., D-Modules, Perverse Sheaves, and Representation Theory, Progress in Mathematics, Volume 236 (Birkhäuser, Boston, Basel, Berlin, 2008). in Japanese: 1995.CrossRefGoogle Scholar
Kashiwara, M., On the holonomic systems of differential equations II, Invent. Math. 49 (1978), 121135.CrossRefGoogle Scholar
Kashiwara, M., The Riemann–Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., Kyoto Univ. 20 (1984), 319365.CrossRefGoogle Scholar
Kashiwara, M., D-Modules and Microlocal Calculus, Translations of Mathematical Monographs, Volume 217 (American Mathematical Society, Providence, RI, 2003).Google Scholar
Kashiwara, M. and Kawai, T., On the holonomic systems of differential equations (systems with regular singularities) III, Publ. Res. Inst. Math. Sci., Kyoto Univ. 17 (1981), 813979.CrossRefGoogle Scholar
Kashiwara, M. and Schapira, P., Sheaves on Manifolds, Grundlehren Math. Wiss, Volume 292 (Springer, Berlin, Heidelberg, 1990).CrossRefGoogle Scholar
Kashiwara, M. and Schapira, P., Moderate and Formal Cohomology Associated with Constructible Sheaves, Mém. Soc. Math. Fr. (NS), Volume 64 (Société Mathématique de France, Paris, 1996).CrossRefGoogle Scholar
Kashiwara, M. and Schapira, P., Ind-sheaves, Astérisque, Volume 271 (Société Mathématique de France, Paris, 2001).Google Scholar
Kashiwara, M. and Schapira, P., Categories and Sheaves, Grundlehren Math. Wiss., Volume 332 (Springer, Berlin, Heidelberg, 2006).CrossRefGoogle Scholar
Mebkhout, Z., Le formalisme des six opérations de Grothendieck pour les D-modules cohérents, Travaux en cours, Volume  35 (Hermann, Paris, 1989).Google Scholar
Mebkhout, Z., Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Éléments de la théorie des systèmes différentiels géométriques, Séminaires & Congrès, Volume  8 pp. 165310 (Société Mathématique de France, Paris, 2004).Google Scholar
Mochizuki, T., Asymptotic Behaviour of Tame Harmonic Bundles and an Application to Pure Twistor D-Modules, Mem. Amer. Math. Soc., Volume 185, no. 869–870 (American Mathematical Society, Providence, RI, 2007). arXiv:math.DG/0312230 & arXiv:math.DG/0402122.CrossRefGoogle Scholar
Mochizuki, T., Mixed Twistor D-Modules, Lecture Notes in Mathematics, Volume 2125 (Springer, Heidelberg, New York, 2015).CrossRefGoogle Scholar
Monteiro Fernandes, T. and Prelli, L., Relative subanalytic sheaves, Fund. Math. 226(1) (2014), 79100.CrossRefGoogle Scholar
Monteiro Fernandes, T. and Sabbah, C., On the de Rham complex of mixed twistor D-modules, Int. Math. Res. Not. (IMRN) (21) (2013), 49614984.Google Scholar
Prelli, L., Sheaves on subanalytic sites, Rend. Semin. Mat. Univ. Padova 120 (2008), 167216.CrossRefGoogle Scholar
Prelli, L., Microlocalization of Subanalytic Sheaves, Mém. Soc. Math. Fr. (NS), Volume 135 (Société Mathématique de France, Paris, 2013).CrossRefGoogle Scholar
Sabbah, C., Proximité évanescente, I. La structure polaire d’un D-module, Appendice en collaboration avec F. Castro, Compos. Math. 62 (1987), 283328.Google Scholar
Sabbah, C., Polarizable Twistor D-Modules, Astérisque, Volume 300 (Société Mathématique de France, Paris, 2005).Google Scholar
Schapira, P. and Schneiders, J.-P., Index Theorem for Elliptic Pairs, Astérisque, Volume 224 (Société Mathématique de France, Paris, 1994).Google Scholar
Wang, L., The constructibility theorem for differential modules, PhD thesis, University of Illinois at Chicago (2008) http://indigo.uic.edu/handle/10027/13547.Google Scholar
2
Cited by

Save article to Kindle

To save this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about saving to your Kindle.

Note you can select to save to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be saved to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

RIEMANN–HILBERT CORRESPONDENCE FOR MIXED TWISTOR ${\mathcal{D}}$-MODULES
Available formats
×

Save article to Dropbox

To save this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you used this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about saving content to Dropbox.

RIEMANN–HILBERT CORRESPONDENCE FOR MIXED TWISTOR ${\mathcal{D}}$-MODULES
Available formats
×

Save article to Google Drive

To save this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you used this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about saving content to Google Drive.

RIEMANN–HILBERT CORRESPONDENCE FOR MIXED TWISTOR ${\mathcal{D}}$-MODULES
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *